Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes

Authors: Santiago Molina and Victor Rotger
Journal: Proc. Amer. Math. Soc. 142 (2014), 381-390
MSC (2010): Primary 11G18; Secondary 14G35
Published electronically: October 24, 2013
MathSciNet review: 3133980
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a Shimura curve of genus at least 2. Exploiting Čerednik-Drinfeld's description of the special fiber of $ X$ and the specialization of its Heegner points, we show that under certain technical conditions, the group of automorphisms of $ X$ corresponds to its group of Atkin-Lehner involutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G18, 14G35

Retrieve articles in all journals with MSC (2010): 11G18, 14G35

Additional Information

Santiago Molina
Affiliation: Department of Mathematics, Universität Bielefeld, Postfach 100131, D-33501 Bielefeld, Germany
Address at time of publication: Université du Luxembourg, Faculté des Sciences, de la Technologie et de la Communication, 6, rue Richard Coudenhove-Kalergi, L-1359 Luxembourg

Victor Rotger
Affiliation: Department of Applied Mathematics II, Universitat Politècnica de Catalunya, Barcelona, Spain

Received by editor(s): October 24, 2011
Received by editor(s) in revised form: January 23, 2012, and March 20, 2012
Published electronically: October 24, 2013
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.